MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter

BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter
Model Number H7493960815400
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a shaft break occurred.The 90% stenosed target lesion was located in a moderately tortuous and severely calcified distal right coronary artery (rca).A 4.00 mm x 15.00 mm agent drug coated balloon (dcb) was selected for treatment.During the procedure, while the physician was advancing the balloon, it snapped at the mid shaft.The device was removed as a single unit, and the procedure was completed using a different device.
 
Event or Problem Description
It was reported that a shaft break occurred.The 90% stenosed target lesion was located in a moderately tortuous and severely calcified distal right coronary artery (rca).A 4.00 mm x 15.00 mm agent drug coated balloon (dcb) was selected for treatment.During the procedure, while the physician was advancing the balloon, it snapped at the mid shaft.The device was removed as a single unit, and the procedure was completed using a different device.It was further reported that the user encounter resistance while advancing the device.It was fractured on the balloon shaft.And there was no patient complications.
 
Additional Manufacturer Narrative
B5, describe event or problem, updated with additional information.

Brand Name
AGENT?
Common Device Name
Drug-eluting percutaneous transluminal coronary angioplasty catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50334625
Report Number2124215-2026-44773
Device Sequence Number17510108
Product Code OOB
UDI-Device Identifier00191506014773
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2026
Device Model NumberH7493960815400
Device Catalogue NumberH7493960815400
Device Lot Number09315H24
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/10/2026
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown